Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3024 IPG
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3024 IPG
Model Number
3024
Medical Device Problem Code
Migration (4003)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
05/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Capa remediation.
Event or Problem Description
The anchor of the stimulation lead was noted to have migrated.The surgeon repositioned the anchor in a revision surgery which resolved the issue.
New Search
Submit an Adverse Event Report
Brand Name
INSPIRE MODEL 3024 IPG
Common Device Name
INSPIRE MODEL 3024 IPG
Manufacturer
(Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key
8689312
Report Number
3007666314-2019-00045
Device Sequence Number
11352458
Product Code
MNQ
UDI-Device Identifier
00855728005024
UDI-Public
00855728005024
Combination Product (Y/N)
Y
Initial Reporter State
OH
Initial Reporter Country
US
PMA/510(K) Number
P130008
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2017
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
06/11/2019
Report Date
(Section F)
01/01/2005
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
3024
Device Catalogue Number
900-003-015
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
01/10/2005
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/09/2019
Initial Report FDA Received Date
06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Date Report Sent to FDA
01/01/2005